Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Dinitz, Yefim
Nutov, Zeev

dblp
dblp



BibTeX cite key*:

DinitzZeev1999

Title

Title*:

A 3-approximation algorithm for finding optimum 4,5-vertex-connected spanning subgraphs

Journal

Journal Title*:

Journal of Algorithms

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Academic Press

Publisher's URL:


Publisher's
Address:


ISSN:


Vol, No, pp, Date

Volume*:

32

Number:

1

Publishing Date:

1999

Pages*:

21-30

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:


URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:


Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

experts only

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat


BibTeX Entry:

@ARTICLE{DinitzZeev1999,
AUTHOR = {Dinitz, Yefim and Nutov, Zeev},
TITLE = {A 3-approximation algorithm for finding optimum 4,5-vertex-connected spanning subgraphs},
JOURNAL = {Journal of Algorithms},
PUBLISHER = {Academic Press},
YEAR = {1999},
NUMBER = {1},
VOLUME = {32},
PAGES = {21--30},
}


Entry last modified by Anja Becker, 03/02/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Anja Becker
Created
03/30/2000 02:48:05 PM
Revision
0.



Editor
Anja Becker



Edit Date
30.03.2000 14:51:25